June, '00 | Briefing | Mail | Don't Say This | Articles | Other Places | Archives | Send Mail | Ed Dewke | Legal Stuff | Order | Search | PsorHeads

Mystery Swelling
from Dolores

Hi Ed: My name is Dolores and I live in New Jersey. I have had P for about 9 years. Don't know where it came from. I was on Beta medicine for migraines and heard that might cause P.

I am now on PUVA treatments. I used Tegison for several months last year and it worked well along with the PUVA. Now I am only on PUVA. I have noticed a swelling in my ankles and right knee. I do not know if this is related in any way to the medication and treatments. My right hand near my pinky finger is also swollen. Have you heard of this from anyone else? I called my pharmacy and Dr. and they said they’ve never heard of this kind of side effect. They do not think the medicine is causing it. I will see my regular Dr. Monday and see what he has to say. Just had blood work, and my white and red cells are fine, also my liver is ok. Let me know what you think. -Dolores

*****

Ed’s Response: Welcome, Delores. I’ve never heard of a particular drug being ID’d as a P trigger, but we know so little about P triggers, I think dismissing anything is unreasonable. Your swollen knee and hand certainly ring a bell, too. Swelling in my knees and feet accompanied the onset of my psoriatic arthritis. Have your docs dismissed the possibility of arthritis? I also don’t know enough about PUVA to say whether or not your swelling could be associated with that regimen. Since your blood work looked fine, are your docs thinking about putting you on methotrexate, cyclosporine or soriatane? Keep us informed. -Ed

This Month's Mail | Archives

www.flakehq.com